Translator Disclaimer
November, 1974 On a Geometrical Method of Construction of Group Divisible Incomplete Block Designs
Noboru Hamada
Ann. Statist. 2(6): 1351-1356 (November, 1974). DOI: 10.1214/aos/1176342890

Abstract

In this paper it is shown that a new series of group divisible designs can be obtained by using a geometrical method.

Citation

Download Citation

Noboru Hamada. "On a Geometrical Method of Construction of Group Divisible Incomplete Block Designs." Ann. Statist. 2 (6) 1351 - 1356, November, 1974. https://doi.org/10.1214/aos/1176342890

Information

Published: November, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0293.05014
MathSciNet: MR362755
Digital Object Identifier: 10.1214/aos/1176342890

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2 • No. 6 • November, 1974
Back to Top